# SDR CALA0001382

- Difficulty date: September 3, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N15841
- Make and model: Doug DC-9-82
- Aircraft serial: 49581
- Aircraft time: 42,281 hours, 20,014 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Frame
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN LT MLG WHEEL WELL DOOR FRAME AT O/B FORWARD CORNER.  THE FRAME WAS REMOVED AND REPLACED IAW SRM 51-30-2, 51-30-1, AND 51-30-8.
